# SDR CA040209007

- Difficulty date: February 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter Gen
- Part number: 23088002B
- Part serial: Y0084
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APU FAILED TO START, TECHNICIANS FOUND STARTER / GENERATOR BURNED, THE ATTACHED WIRES AND CONNECTORS WERE ALSO FOUND DAMAGED.  OPERATOR ADVISED BY THEIR SPARES THAT THE STARTER GENERATOR, P/N 23088-002B SN Y0084 WAS REPAIRED BY THE VENDOR ONCE ALREADY. THE GENERATOR WAS REPLACED YESTERDAY AND FAILED AFTER 2 FLIGHTS. THE APU WAS STARTED WITH BATTERY POWER.  DUTY CYCLE WAS OBSERVED. TIME SINCE REPAIR: 1.37 CYCLE SINCE REPAIR: 2.
